It is very likely a fungal infection and not gangrenes.
Gangrene occurs in very old individuals with decreased blood supply to toes or because of some conditions which impair the blood supply like leg trauma.
Toes are very frequently infected with fungus and require prolonged treatment for resolution. The fungal lesion also frequently undergoes bacterial super infection if neglected for a long time, the rash on the neck and thigh might be an indication of that. Use of hydrocortisone can only improve the external appearance of rash and the rash will recur after the stoppage of the drug. Hence, it is not advisable to use hydrocortisone in such cases.
I would recommend the following things-
1) Go to the nearest lab and get KOH smear of the toe lesion. It will confirm whether it is a fungal infection or not.
2) Start Tab. Sporonox 100 mg once a day, taken with meal.
3) Also start Tab. Augmentin 500mg once day for 5 days.
4) It's very important that you maintain a good hygiene of your feet. Prolonged use of shoes can cause onchomycosis (Toe fungal infection).Wear open toed sandals or flip-flops where possible.
Any signs of fever, vomiting or chest discomfort needs to be immediately dealt with.